Menu Search Account

Trying-to-Conceive Blog

Feeling low

I actually still feel fine about my cycle. It's out of my hands at this point and I'm okay with that. But I've been in a lot of pain in one of my hips for the past 3? 4? days, and it is starting to wear on me. I feel very emotionally vulnerable and kind of want to cry. I've been fortunate in my life that I've never really had a chronic pain situation, but I understand now how it can wear on people. We've gotten pretty great at the PIO injections, but the night in question we hit what we think was my hip bone. It was in the appropriate area, but I'm not very big and those needles are pretty long. Anyway, the injection hurt like hell, and it hasn't really stopped hurting. It isn't swollen into a big knot anymore or anything, it's just a deep down pain, almost like nerve pain, and it has really limited my hip flexibility, which is hard for me since I have had to seriously modify my daily yoga practice. (Think crossing your ankle over your thigh to make a figure 4 -- that move is almost impossible for me now.) It's basically like I've triggered piriformis syndrome. Anyway, I started alternating ice and heat yesterday and that sort of helped. This issue doesn't respond to massage the way a normal injection soreness would. Meh, idk. I'm just feeling a little low about it, but I'm sure it'll go away... At least I hope it will. If not I'll have to see a physical or massage therapist or something. I wish I could hang at home and not move from the couch but ya know, life must go on! Anyway, enough of my complaining, though getting it off my chest has made me feel a little better. If you have any experience with really bad PIO pain please ease my mind and make me feel less crazy/hopeless?

Comments

Hey Spazzle, sorry to hear this. I also had some bad experience with PIO shots. Not sure whether it was from a single one or just a combination. I had a very annoying tingling sensation which lasted for months after stopping the PIO injections. Eventually it went away but very slowly. I know, it is no the same thing but if it was something cause by the injection(s) , I believe it will eventually go away. As always, you are in my thoughts, best wishes to you. I will be looking for your updates

really!?!?! I just posted an long reply and it got deleted.... Summarizing: I had a bad and annoying tingling sensation in one of my legs which lasted months after I stopped PIO injections. Eventually it went away. If it is something that PIO injections cause I believe it will go away eventually. Sorry you are going through this. As always, you are in my thoughts. I will be looking for your updates.

really!?!?! I just posted an long reply and it got deleted.... Summarizing: I had a bad and annoying tingling sensation in one of my legs which lasted months after I stopped PIO injections. Eventually it went away. If it is something that PIO injections cause I believe it will go away eventually. Sorry you are going through this. As always, you are in my thoughts. I will be looking for your updates.

Sorry for so many posts, my first reply got deleted, so I kept trying, now there are duplicates....

Hey eab! Thank you for the reassurance and well wishes! No worries about the multiple posts. I'll take that kind of "spam" over all the crazy Viagra spam any day! :'D I'm feeling a little better today. I iced the bad side quite a bit last night, heat was hurting it more. It's looking a little bruised this morning so it makes me think maybe I had a small hematoma deep in the muscle. I read online that can happen. Sometimes I wish they would just switch me to suppositories but I know they say the oil absorbs better and I don't want to take any chances. Anyway, thanks again for checking in on me!